# SDR IPXA12570985

- Difficulty date: January 5, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL 231XEF FWD INBD CORNER DAMAGED.  FABRICATED MAIN CARGO COMPARTMENT FLOOR PANEL 231XEF IAW EO B757-5320-9692-H.
